# SDR REXA201908151243

- Difficulty date: August 8, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 28,166 hours, 18,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670100465
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION INBD 3RD HOLE AFT HAS VISUAL DAMAGE APPROX .01" LONG BY .2" WIDE BY .020" DEEP.  REPAIRED LH MLG TRUNNION INBD 3RD HOLE AFT FASTENER HOLE IAW BOMBARDIER REO 690-57-21-311 REV -- DATED 2019-08-08.
